I've just been discharged from hospital after a week of IV Hydrocortisone steroids
plus LOTS of other medication. Flexi sigmoidoscopy on Thurs showed that things have improved and there is now only mild - moderate inflammation in the sigmoid and less severe in the rectum. However while I was in hospital I started getting very shaky, dizzy, lightheaded etc and they could not work out what was causing this...it may be a seperate issue as I have experienced similar symptoms before, but they seemed to think it might be because of the amount of medication and high doses of steroids
I've been on whilst in there.
Obviously I'm now off the IV steroids
, and I've been put back on 40mg Prednisolone
alongside a whole range of suppositories etc. However my eyesight has definitely got a bit more blurry since I've been in hospital (as it has been slightly getting worse over the past year) and I'm wondering if this is simply because I've been unwell and dizzy etc, aswell and the amount of medication I have been on. The doctor at the hospital did check the back of my eyes for any other causes of dizzyness/shakiness etc (such as MS etc) but said the back of my eyes look ok.
Just wondered if anyone has any thoughts on this as I'm getting a bit worried as these symptoms don't seem to be going away and I'm very limited as to what I can physically do.
22 year old female, from the UK.
Diagnosed with Ulcerative Proctitis Jan '08, Proctosigmoiditis Jan '09.
Hospitalised Jan '09 for IV Hydrocortisone - had no effect!
Hospitalised Fri 27th Feb for a week of IV Hydrocortisone.
Currently taking daily:
40mg Prednisolone tablets
5mg Prednisolone suppositories x 2
1g Mesalazine suppositories x 2 (soon to change to Acetarsol)
2g Mesalazine sachets x 2